# SDR CALA0200453

- Difficulty date: September 7, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 29,561 hours, 8,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 1080-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK AND CORROSION IN SEAT TRACK AT STA 1080-1180, LBL 45.5. THE SEAT TRACK SECTION WAS REMOVED AND REPLACED IAW BOEING DRAWING #144N5001.
